Alert archive / Arkansas / Wind Advisories in 2015
Wind Advisory 7, NWS Memphis, TN
NWS Memphis, TN issued this wind advisory at Nov 20, 2015, 2:07 PM CST for 4 states. It took effect at Nov 21, 2015, 10:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 20, 2015, 2:07 PM CST (20:07 UTC)
- In effect from
- Nov 21, 2015, 10:00 AM CST
- Expired
- Nov 21, 2015, 2:18 AM CST
- In force
- Issued by
- NWS Memphis, TN
All 23 counties
Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Coahoma County, MS, DeSoto County, MS, Tunica County, MS, Dyer County, TN, Lake County, TN, Lauderdale County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 44 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 8.1 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2153 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 263 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
488 WWUS74 KMEG 202007 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 207 PM CST FRI NOV 20 2015 ...WINDY CONDITIONS AND FREEZING TEMPERATURES ACROSS THE MIDSOUTH THIS WEEKEND. . A STRONG ARCTIC COLD FRONT WILL BLAST THROUGH THE MIDSOUTH TOMORROW. STRONG NORTH WINDS BEHIND THE FRONT ARE EXPECTED...WITH THE HIGHEST WIND SPEEDS ALONG AND WEST OF THE MISSISSIPPI RIVER FROM LATE MORNING THROUGH LATE AFTERNOON. WINDS WILL SUBSIDE BY SUNSET. IN ADDITION...TEMPERATURES WILL FALL SHARPLY BEHIND THE FRONT...POTENTIALLY REACHING FREEZING ACROSS THE NORTHERN COUNTIES BEFORE MIDNIGHT. THIS SUBFREEZING AIR IS LIKELY TO SPREAD SOUTH AND EAST THROUGH EARLY SUNDAY MORNING. ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001- 007-010-TNZ001-002-019-048-049-088-210600- /O.NEW.KMEG.WI.Y.0007.151121T1600Z-151122T0000Z/ /O.NEW.KMEG.FZ.A.0004.151122T0300Z-151122T1500Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-TUNICA-COAHOMA-LAKE-OBION-DYER-LAUDERDALE-TIPTON-SHELBY- INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING... WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE... WYNNE...WEST MEMPHIS...FORREST CITY...MARIANNA...HELENA... WEST HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN... OLIVE BRANCH...TUNICA...CLARKSDALE...TIPTONVILLE...UNION CITY... DYERSBURG...RIPLEY TN...COVINGTON...BARTLETT...GERMANTOWN... COLLIERVILLE...MEMPHIS...MILLINGTON 207 PM CST FRI NOV 20 2015 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST SATURDAY... ...FREEZE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST SATURDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING. * WINDS...NORTH WINDS OF 20 TO 25 MPH...WITH GUSTS UP TO 40 MPH. * TIMING...10 AM CST SATURDAY MORNING 6 PM CST SATURDAY EVENING. 9 PM CST SATURDAY EVENING THROUGH 9AM CST SUNDAY MORNING. * IMPACTS...LOOSE ITEMS WILL BE VULNERABLE TO THE WIND. HIGH PROFILE VEHICLES WILL BE DIFFICULT TO DRIVE...ESPECIALLY ON WEST TO EAST ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MSZ002>006-008-009-011>017-020>024-TNZ003-004-020>022-050>055- 089>092-210600- /O.NEW.KMEG.FZ.A.0004.151122T0300Z-151122T1500Z/ MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TATE-PRENTISS-QUITMAN- PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA-TALLAHATCHIE- YALOBUSHA-CALHOUN-CHICKASAW-MONROE-WEAKLEY-HENRY-GIBSON-CARROLL- BENTON TN-HAYWOOD-CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR- FAYETTE-HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...HOLLY SPRINGS...ASHLAND...RIPLEY MS... CORINTH...IUKA...SENATOBIA...BOONEVILLE...MARKS...BATESVILLE... OXFORD...NEW ALBANY...PONTOTOC...TUPELO...FULTON...CHARLESTON... WATER VALLEY...COFFEEVILLE...BRUCE...CALHOUN CITY...HOUSTON... OKOLONA...AMORY...ABERDEEN...MARTIN...DRESDEN...PARIS... HUMBOLDT...MILAN...HUNTINGDON...CAMDEN...BROWNSVILLE...ALAMO... JACKSON...HENDERSON...LEXINGTON...PARSONS...DECATURVILLE... SOMERVILLE...OAKLAND...BOLIVAR...SELMER...SAVANNAH 207 PM CST FRI NOV 20 2015 ...FREEZE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING. * TEMPERATURE...20F TO 32F. * TIMING...9 PM CST SATURDAY EVENING THROUGH 9 AM SUNDAY MORNING. * IMPACTS...SUBFREEZING TEMPERATURES ARE LIKELY TO KILL SENSITIVE VEGETATION AND AGRICULTURAL CROPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ JAB
2 follow-up statements
535 WWUS74 KMEG 210252 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 852 PM CST FRI NOV 20 2015 ...WINDY CONDITIONS AND FREEZING TEMPERATURES ACROSS THE MIDSOUTH THIS WEEKEND. . A STRONG ARCTIC COLD FRONT WILL BLAST THROUGH THE MIDSOUTH TOMORROW. STRONG NORTH WINDS BEHIND THE FRONT ARE EXPECTED...WITH THE HIGHEST WIND SPEEDS ALONG AND WEST OF THE MISSISSIPPI RIVER FROM LATE MORNING THROUGH LATE AFTERNOON. WINDS WILL SUBSIDE BY SUNSET. IN ADDITION...TEMPERATURES WILL FALL SHARPLY BEHIND THE FRONT...POTENTIALLY REACHING FREEZING ACROSS THE NORTHERN COUNTIES BEFORE MIDNIGHT. THIS SUBFREEZING AIR IS LIKELY TO SPREAD SOUTH AND EAST THROUGH EARLY SUNDAY MORNING. ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001- 007-010-TNZ001-002-019-048-049-088-211100- /O.CON.KMEG.WI.Y.0007.151121T1600Z-151122T0000Z/ /O.CON.KMEG.FZ.A.0004.151122T0300Z-151122T1500Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-TUNICA-COAHOMA-LAKE-OBION-DYER-LAUDERDALE-TIPTON-SHELBY- INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING... WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE... WYNNE...WEST MEMPHIS...FORREST CITY...MARIANNA...HELENA... WEST HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN... OLIVE BRANCH...TUNICA...CLARKSDALE...TIPTONVILLE...UNION CITY... DYERSBURG...RIPLEY TN...COVINGTON...BARTLETT...GERMANTOWN... COLLIERVILLE...MEMPHIS...MILLINGTON 852 PM CST FRI NOV 20 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... * WINDS...NORTH WINDS OF 20 TO 25 MPH...WITH GUSTS UP TO 40 MPH. * TIMING...10 AM CST SATURDAY MORNING 6 PM CST SATURDAY EVENING. 9 PM CST SATURDAY EVENING THROUGH 9AM CST SUNDAY MORNING. * IMPACTS...LOOSE ITEMS WILL BE VULNERABLE TO THE WIND. HIGH PROFILE VEHICLES WILL BE DIFFICULT TO DRIVE...ESPECIALLY ON WEST TO EAST ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MSZ002>006-008-009-011>017-020>024-TNZ003-004-020>022-050>055- 089>092-211100- /O.CON.KMEG.FZ.A.0004.151122T0300Z-151122T1500Z/ MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TATE-PRENTISS-QUITMAN- PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA-TALLAHATCHIE- YALOBUSHA-CALHOUN-CHICKASAW-MONROE-WEAKLEY-HENRY-GIBSON-CARROLL- BENTON TN-HAYWOOD-CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR- FAYETTE-HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...HOLLY SPRINGS...ASHLAND...RIPLEY MS... CORINTH...IUKA...SENATOBIA...BOONEVILLE...MARKS...BATESVILLE... OXFORD...NEW ALBANY...PONTOTOC...TUPELO...FULTON...CHARLESTON... WATER VALLEY...COFFEEVILLE...BRUCE...CALHOUN CITY...HOUSTON... OKOLONA...AMORY...ABERDEEN...MARTIN...DRESDEN...PARIS... HUMBOLDT...MILAN...HUNTINGDON...CAMDEN...BROWNSVILLE...ALAMO... JACKSON...HENDERSON...LEXINGTON...PARSONS...DECATURVILLE... SOMERVILLE...OAKLAND...BOLIVAR...SELMER...SAVANNAH 852 PM CST FRI NOV 20 2015 ...FREEZE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... * TEMPERATURE...20F TO 32F. * TIMING...9 PM CST SATURDAY EVENING THROUGH 9 AM SUNDAY MORNING. * IMPACTS...SUBFREEZING TEMPERATURES ARE LIKELY TO KILL SENSITIVE VEGETATION AND AGRICULTURAL CROPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
363 WWUS74 KMEG 210818 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 218 AM CST SAT NOV 21 2015 ...FREEZING TEMPERATURES WILL OCCUR EARLY SUNDAY AND MONDAY... .LOW TEMPERATURES WILL FALL INTO THE 20S AND LOWER 30S SUNDAY AND MONDAY MORNINGS...UNDER ARCTIC HIGH PRESSURE. ALTHOUGH BREEZY CONDITIONS ARE FORECAST OVER THE MIDSOUTH TODAY... WIND SPEEDS ARE LIKELY TO PREVAIL BELOW WIND ADVISORY CRITERIA. ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001- 007-010-TNZ001-002-019-048-049-088-212200- /O.CAN.KMEG.WI.Y.0007.151121T1600Z-151122T0000Z/ /O.UPG.KMEG.FZ.A.0004.151122T0300Z-151122T1500Z/ /O.NEW.KMEG.FZ.W.0007.151122T0300Z-151122T1500Z/ /O.NEW.KMEG.FZ.W.0008.151123T0300Z-151123T1500Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-TUNICA-COAHOMA-LAKE-OBION-DYER-LAUDERDALE-TIPTON-SHELBY- INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING... WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE... WYNNE...WEST MEMPHIS...FORREST CITY...MARIANNA...HELENA... WEST HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN... OLIVE BRANCH...TUNICA...CLARKSDALE...TIPTONVILLE...UNION CITY... DYERSBURG...RIPLEY TN...COVINGTON...BARTLETT...GERMANTOWN... COLLIERVILLE...MEMPHIS...MILLINGTON 218 AM CST SAT NOV 21 2015 ...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SUNDAY... ...FREEZE WARNING IN EFFECT FROM 9 PM SUNDAY TO 9 AM CST MONDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SUNDAY. A FREEZE WARNING HAS ALSO BEEN ISSUED FROM 9 PM SUNDAY TO 9 AM CST MONDAY. THE WIND ADVISORY HAS BEEN CANCELLED. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...25 TO 31 DEGREES. * TIMING...MIDEVENING SATURDAY THROUGH MIDMORNING SUNDAY... MIDEVENING SUNDAY THROUGH MIDMORNING MONDAY. * IMPACTS...SENSITIVE VEGETATION MAY FREEZE IF LEFT OUTSIDE. && A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MSZ002>006-008-009-011>017-020>024-TNZ003-004-020>022-050>055- 089>092-212200- /O.UPG.KMEG.FZ.A.0004.151122T0300Z-151122T1500Z/ /O.NEW.KMEG.FZ.W.0007.151122T0300Z-151122T1500Z/ /O.NEW.KMEG.FZ.W.0008.151123T0300Z-151123T1500Z/ MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TATE-PRENTISS-QUITMAN- PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA-TALLAHATCHIE- YALOBUSHA-CALHOUN-CHICKASAW-MONROE-WEAKLEY-HENRY-GIBSON-CARROLL- BENTON TN-HAYWOOD-CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR- FAYETTE-HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...HOLLY SPRINGS...ASHLAND...RIPLEY MS... CORINTH...IUKA...SENATOBIA...BOONEVILLE...MARKS...BATESVILLE... OXFORD...NEW ALBANY...PONTOTOC...TUPELO...FULTON...CHARLESTON... WATER VALLEY...COFFEEVILLE...BRUCE...CALHOUN CITY...HOUSTON... OKOLONA...AMORY...ABERDEEN...MARTIN...DRESDEN...PARIS... HUMBOLDT...MILAN...HUNTINGDON...CAMDEN...BROWNSVILLE...ALAMO... JACKSON...HENDERSON...LEXINGTON...PARSONS...DECATURVILLE... SOMERVILLE...OAKLAND...BOLIVAR...SELMER...SAVANNAH 218 AM CST SAT NOV 21 2015 ...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SUNDAY... ...FREEZE WARNING IN EFFECT FROM 9 PM SUNDAY TO 9 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SUNDAY. A FREEZE WARNING HAS ALSO BEEN ISSUED FROM 9 PM SUNDAY TO 9 AM CST MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...25 TO 31 DEGREES. * TIMING...MIDEVENING SATURDAY THROUGH MIDMORNING SUNDAY... MIDEVENING SUNDAY THROUGH MIDMORNING MONDAY. * IMPACTS...SENSITIVE VEGETATION MAY FREEZE IF LEFT OUTSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Nov 20, 12:42 PM CST, 1 hour 25 minutes earlier.
Area forecast discussion, Nov 20, 12:42 PM CST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1242 PM CST FRI NOV 20 2015
.UPDATE...
18Z AVIATION DISCUSSION.
&&
.PREV DISCUSSION... /ISSUED 811 AM CST FRI NOV 20 2015/
UPDATE...
UPDATED FOR FROST ADVISORY CANCELLATION.
DISCUSSION...
TEMPERATURES HAVE WARMED INTO THE 40S ACROSS THE MIDSOUTH
THEREFORE THE FROST ADVISORY WAS ALLOWED TO EXPIRE. A NICE MILD
NOVEMBER DAY IS IN STORE.
JAB
&&
.PREV DISCUSSION... /ISSUED 415 AM CST FRI NOV 20 2015/
QUIET LATE AUTUMN WEATHER TO PREVAIL OVER THE MIDSOUTH TODAY...
WITH EASTERLY WINDS PREVAILING BEHIND A DEPARTING SURFACE PRESSURE
RIDGE. TEMPERATURES WILL AVERAGE NEAR NORMAL.
UPPER LEVEL HEIGHT FALLS WILL OCCUR OVER THE CENTRAL PLAINS
TONIGHT...AS UPPER LEVEL ENERGY DIVES SOUTHEAST OUT OF WESTERN
CANADA. A SURFACE LOW PRESSURE WILL DEEPEN AS IT LIFTS WITH THE
PARENT SHORTWAVE FROM THE SOUTHERN HIGH PLAINS INTO THE MID MS
RIVER VALLEY BY SATURDAY MORNING. THIS FEATURE WILL BRING SNOW TO
PARTS OF THE UPPER MIDWEST...WITH SCATTERED SHOWERS OCCURING
FARTHER SOUTH ALONG THE FRONT. AREAS NORTH OF I-40 WILL HAVE THE
BEST CHANCES OF MEASURABLE RAINFALL ON SATURDAY. MIDSOUTH SKIES
SHOULD CLEAR BY LATE SATURDAY AFTERNOON INTO EARLY SATURDAY EVENING.
COLD TEMPERATURES WILL BE THE MAIN IMPACT OF THE FRONT SATURDAY
NIGHT AND SUNDAY. PRE-SUNRISE SURFACE WINDS WILL NOT LIKELY
DECOUPLE EXCEPT PERHAPS NEAR THE MO BOOTHEEL AND NORTHEAST AR.
WIND CHILLS SUNDAY MORNING WILL PREVAIL IN THE 20S OVER MOST OF
THE MIDSOUTH...AND THE UPPER TEENS FROM NORTHEAST AR INTO NORTHWEST
TN. THIS AIRMASS WILL BE PARTICULARLY DRY...WITH DEWPOINTS IN THE
TEENS AND 20S. THIS WILL SET UP A RADIATIONAL COOLING EVENT SUNDAY
NIGHT...WITH THE SURFACE PRESSURE RIDGE AXIS ALONG AND SOUTH OF
I-40.
UPPER LEVEL FLOW WILL TRANSITION FROM NORTHWESTERLY TO ZONAL BY
TUESDAY. SURFACE FLOW WILL BECOMING SOUTHERLY ON TUESDAY...AND
STRENGTHEN WITH PERSISTENT SOUTHWESTERLY FLOW ALOFT DURING THE
LATTER HALF OF NEXT WEEK. 00Z ECMWF AND GFS MODELS BOTH DEPICTED
A DEEP CLOSED UPPER LOW DROPPING INTO THE GREAT BASIN BY THE
THANKSGIVING DAY HOLIDAY...WITH A DEEP PLUME OF MOISTURE
DOWNSTREAM FROM TEXAS INTO THE UPPER MIDWEST. THE MIDSOUTH WILL
REMAIN ON THE EASTERN PERIPHERY OF THIS MOISTURE PLUME...WITH
LIMITED RAIN CHANCES. TEMPERATURES WILL REMAIN MILD...PARTICULARLY
NIGHTTIME LOWS.
BY THE FOLLOWING WEEKEND...MIDLEVEL HEIGHTS FALL SUFFICIENTLY
FOR MIDLEVEL MOISTURE TO SPREAD INTO THE MIDSOUTH...OVER A SURFACE
COLD FRONT. AT THIS EARLY TIME... IT APPEARS THAT AREAS NORTH OF
I-40 WILL HAVE THE BEST CHANCES OF MEASURABLE RAINFALL IN THE
WEEKEND FOLLOWING THE THANKSGIVING HOLIDAY.
PWB
&&
.AVIATION...
18Z TAF PERIOD
VFR CIGS SHOULD PERSIST AT ALL SITES THROUGH EARLY SATURDAY
MORNING. WINDS WILL CONTINUE FROM THE EAST THIS AFTERNOON AROUND
10 KTS THEN DIMINISH IN INTENSITY AND BECOME SOUTHEASTERLY
TONIGHT.
CLOUDS WILL INCREASE AHEAD OF A COLD FRONT SATURDAY MORNING ALONG
WITH ISOLATED TO SCATTERED SHOWERS. THE GREATEST PRECIPITATION
CHANCES WILL REMAIN AT KJBR WITH LOWERING CHANCES FURTHER SOUTH
AND EAST WITH MORE LIMITED MOISTURE. THERE IS SOME POTENTIAL FOR
MVFR CIGS LATE IN THE PERIOD BUT CONFIDENCE TOO LOW TO INCLUDE AT
THIS TIME. WINDS SHOULD BECOME VERY STRONG AND GUSTY FROM THE
NORTHWEST BEHIND THE FRONTAL PASSAGE...WITH SUSTAINED WINDS
BETWEEN 15 AND 20 KTS ALONG WITH HIGHER GUSTS.
JLH
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FREEZE WATCH FROM SATURDAY EVENING THROUGH SUNDAY MORNING FOR
CLAY-CRAIGHEAD-CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-
MISSISSIPPI-PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FREEZE WATCH FROM SATURDAY EVENING THROUGH SUNDAY MORNING FOR
DUNKLIN-PEMISCOT.
MS...FREEZE WATCH FROM SATURDAY EVENING THROUGH SUNDAY MORNING FOR
ALCORN-BENTON MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-
LAFAYETTE-LEE MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-
YALOBUSHA.
TN...FREEZE WATCH FROM SATURDAY EVENING THROUGH SUNDAY MORNING FOR
BENTON TN-CARROLL-CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-
GIBSON-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-
LAUDERDALE-MADISON-MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Nov 20, 6:10 AM CST, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 610 AM CST FRI NOV 20 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-211415- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 610 AM CST FRI NOV 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SUBFREEZING TEMPERATURES ARE FORECAST FOR SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 2:07 PM CST | Freeze Watch | MEG | Clay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more | 12 hr |
Nearby
Wind Advisories in Arkansas, 2015Wind Advisories in Tennessee, 2015Wind Advisories in Mississippi, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.